# SDR SWAA2023101800948

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD SCUFF PLATE CRACKED<[01] REPLACED FWD SCUFF PLATE PER AMM 53-11-02 AND PERFORMED PRESSURIZATION LEAK CHECK PER AMM 05-51-91; CHECKS GOOD.;[02] C/W INSPECTION LEAK CHECK GOOD
